# SDR UPS00533802

- Difficulty date: September 28, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 40408000906
- Part serial: 93053706
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, AFTER ROTATION APPROX 150 AGL CAPT ADC INSTRUMENTS ALL FLAGGED TO OF CAPT A/S SHOWED AND OVERSPEED.  CAPT ALTM SHOWED VERY RAPID CLIMB.  OVERSPEED WARNING SOUNDED, WINDSHEAR WARNING SOUNDED.  ALT AIR DATA WAS SELECTED, OFF FLAGS WENT AWAY BUT OVERSPEED WARNING STILL SOUNDED.  REMOVED AND REPLACED LEFT ADC AND BITE ACCOMPLISHED AND MCDP TEST 30 C/W PER MM 34-12-01.  TESK OK.
